A 31-year-old male asked:
Disclaimer

are blood pressure meds the main cause for erectile dysfunction? if so how and why?

2 doctor answers
Dr. Haresh Sawlani
28 years experience Internal Medicine
Impotence: It could be one of the cause, other etiology need to be ruled out, example- low testosterone , anxiety, vascular etc.
Answered on Feb 10, 2013
Dr. Boris Aronzon
23 years experience Anesthesiology
Any: All blood pressure meds can cause erectile dysfunction. They lower your blood pressure which is supporting factor in your erection.
Answered on Dec 30, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
Many: Too many to list. Check w/your doctor or check out the website for your BP med or epocrates.Com or some other resource.
A 32-year-old male asked:
Dr. Yash Khanna
56 years experience Family Medicine
LONG LIST: Foellowing are known to cause ed nifedipine, spirinolactone, ramipril.Hydralazine, verapamil, captopril, clonidin.Hydrochlorthiazide, labetalol, pindo ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Bob Ourian
25 years experience Dermatology
Lowers pressure: Blood pressure medications lower blood pressure. Erection is achieved when fluid moved from the blood vessels into the spongy tissue of the penis. Whe ... Read More
A 31-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
They do: Try different meds till you find one that doesn't bother you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month